# SDR SWIA200515374

- Difficulty date: July 19, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 30,278 hours, 25,990 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR INNER SKIN FS 3389 BELOW BOTTOM STEP CRACKED, ITEM FOUND AT C-CHECK INSPECTION.  REPAIRED SKIN IAW REO 601R-52-11-765 REV --,
